# SDR DXTA2009073003748

- Difficulty date: July 30, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N924QS
- Make and model: Cessna 750
- Aircraft serial: 7500124
- Aircraft time: 8,366 hours, 5,082 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66166
- Part serial: AE652
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST HYD B SYS QUANITY IN FLIGHT RAN CHECKLIST AND UNLOADED THE B PUMP.  FOUND THAT RT ENG HYD PUMP FAILED. REMOVED HYD PUMP AND INSTALLED REPAIRED UNIT (REF WO 29760 1.15) PRIMED PUMP, BLED HYD SYS B, RAN ENGINES, AND FOUND NO LEAKS AT THIS TIME AND HYD SYS B IS OPERATING NORMALLY AT THIS TIME IAW MM 29-10-02.
